# SDR 96UAL900192

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1823U
- Make and model: Doug DC-10-10
- Aircraft serial: 46622
- Engine: Ge CF66D
- System (JASC): 7250 · Turbine Section
- Part: Turbin Mid Frame
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE TURBINE MID FRAME HAS CRACK 1.5 INCHES LONG AT 6 O'CLOCK POSITION.
